# SDR ASAA2015100413321

- Difficulty date: October 4, 2015
- Submitted: October 6, 2015
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 31,401 hours, 9,397 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Condition: Unknown
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE APU WOULD NOT ACCEPT THE BUSSES ON TAXI IN.  NUMEROUS ATTEMPTS WERE MADE, ABOUT 10 AFTER NR 2 WAS SHUTDOWN IN THE CHOCKS IT WENT ON THE BUSSES.  ACFT GROUNDED.  ACCOMPLISHED APU BITE REF FIM 49-60, TASK 801.  FOUND FAULT MESSAGE 49-41245, ACCOMPLISHED FIM 49-40, TASK 807, FOUND FAULT TO BE INTERMITTENT.
